Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 543839, 7 pages
http://dx.doi.org/10.1155/2013/543839
Research Article

The -Fractional Analogue for Gronwall-Type Inequality

1Department of Mathematics and Computer Science, Çankaya University, Ögretmenler Caddesi 14, Balgat, 06530 Ankara, Turkey
2Department of Mathematics and Physical Sciences, Prince Sultan University, P.O. Box 66833, Riyadh 11586, Saudi Arabia

Received 8 May 2013; Accepted 7 July 2013

Academic Editor: Dashan Fan

Copyright © 2013 Thabet Abdeljawad and Jehad O. Alzabut. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science, Yverdon, Switzerland, 1993. View at Zentralblatt MATH · View at MathSciNet
  2. I. Podlubny, Fractional Differential Equations, vol. 198, Academic Press, San Diego, Calif, USA, 1999. View at Zentralblatt MATH · View at MathSciNet
  3. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Finkelstein and E. Marcus, “Transformation theory of the q-oscillator,” Journal of Mathematical Physics, vol. 36, no. 6, pp. 2652–2672, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  5. R. J. Finkelstein, “The q-Coulomb problem,” Journal of Mathematical Physics, vol. 37, no. 6, pp. 2628–2636, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  6. R. Floreanini and L. Vinet, “Automorphisms of the q-oscillator algebra and basic orthogonal polynomials,” Physics Letters A, vol. 180, no. 6, pp. 393–401, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  7. R. Floreanini and L. Vinet, “Symmetries of the q-difference heat equation,” Letters in Mathematical Physics, vol. 32, no. 1, pp. 37–44, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. Floreanini and L. Vinet, “Quantum symmetries of q-difference equations,” Journal of Mathematical Physics, vol. 36, no. 6, pp. 3134–3156, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  9. P. G. O. Freund and A. V. Zabrodin, “The spectral problem for the q-Knizhnik-Zamolodchikov equation and continuous q-Jacobi polynomials,” Communications in Mathematical Physics, vol. 173, no. 1, pp. 17–42, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  10. G.-N. Han and J. Zeng, “On a q-sequence that generalizes the median Genocchi numbers,” Annales des Sciences Mathématiques du Québec, vol. 23, no. 1, pp. 63–72, 1999. View at Google Scholar · View at MathSciNet
  11. J. O. Alzabut and T. Abdeljawad, “Perron's theorem for q-delay difference equations,” Applied Mathematics & Information Sciences, vol. 5, no. 1, pp. 74–84, 2011. View at Google Scholar · View at MathSciNet
  12. V. Kac and P. Cheung, Quantum Calculus, Springer, New York, NY, USA, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  13. F. H. Jackson, “q-difference equations,” American Journal of Mathematics, vol. 32, no. 4, pp. 305–314, 1910. View at Publisher · View at Google Scholar · View at MathSciNet
  14. T. Abdeljawad and D. Baleanu, “Caputo q-fractional initial value problems and a q-analogue Mittag-Leffler function,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 12, pp. 4682–4688, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  15. T. Abdeljawad and D. Baleanu, “Fractional differences and integration by parts,” Journal of Computational Analysis and Applications, vol. 13, no. 3, pp. 574–582, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. T. Abdeljawad, B. Benli, and D. Baleanu, “A generalized q-Mittag-Leffler function by q-Captuo fractional linear equations,” Abstract and Applied Analysis, vol. 2012, Article ID 546062, 11 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. F. Jarad, T. Abdeljawad, and D. Baleanu, “Stability of q-fractional non-autonomous systems,” Nonlinear Analysis: Real World Applications, vol. 14, no. 1, pp. 780–784, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  18. T. Abdeljawad, F. Jarad, and D. Baleanu, “A semigroup-like property for discrete Mittag-Leffler functions,” Advances in Difference Equations, vol. 2012, article 72, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. N. R. O. Bastos, R. A. C. Ferreira, and D. F. M. Torres, “Necessary optimality conditions for fractional difference problems of the calculus of variations,” Discrete and Continuous Dynamical Systems A, vol. 29, no. 2, pp. 417–437, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. N. R. O. Bastos, R. A. C. Ferreira, and D. F. M. Torres, “Discrete-time variational problems,” Signal Process, vol. 91, no. 3, 2011. View at Google Scholar
  21. F. M. Atıcı and S. Şengül, “Modeling with fractional difference equations,” Journal of Mathematical Analysis and Applications, vol. 369, no. 1, pp. 1–9, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. F. M. Atici and P. W. Eloe, “A transform method in discrete fractional calculus,” International Journal of Difference Equations, vol. 2, no. 2, pp. 165–176, 2007. View at Google Scholar · View at MathSciNet
  23. F. M. Atici and P. W. Eloe, “Initial value problems in discrete fractional calculus,” Proceedings of the American Mathematical Society, vol. 137, no. 3, pp. 981–989, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. C. S. Goodrich, “Continuity of solutions to discrete fractional initial value problems,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3489–3499, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. C. S. Goodrich, “Solutions to a discrete right-focal fractional boundary value problem,” International Journal of Difference Equations, vol. 5, no. 2, pp. 195–216, 2010. View at Google Scholar · View at MathSciNet
  26. G. A. Anastassiou, “Nabla discrete fractional calculus and nabla inequalities,” Mathematical and Computer Modelling, vol. 51, no. 5-6, pp. 562–571, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. J.-F. Cheng and Y.-M. Chu, “Fractional difference equations with real variable,” Abstract and Applied Analysis, vol. 2012, Article ID 918529, 24 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. J. F. Cheng and G. C. Wu, “Solutions of fractional difference equations of order (2,q),” Acta Mathematica Sinica, vol. 55, no. 3, pp. 469–480, 2012. View at Google Scholar · View at MathSciNet
  29. W. A. Al-Salam, “Some fractional q-integrals and q-derivatives,” Proceedings of the Edinburgh Mathematical Society II, vol. 15, no. 2, pp. 135–140, 1966. View at Publisher · View at Google Scholar · View at MathSciNet
  30. R. P. Agarwal, “Certain fractional q-integrals and q-derivatives,” Proceedings of the Cambridge Philosophical Society, vol. 66, pp. 365–370, 1969. View at Google Scholar · View at MathSciNet
  31. W. A. Al-Salam and A. Verma, “A fractional Leibniz q-formula,” Pacific Journal of Mathematics, vol. 60, no. 2, pp. 1–9, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  32. F. M. Atici and P. W. Eloe, “Fractional q-calculus on a time scale,” Journal of Nonlinear Mathematical Physics, vol. 14, no. 3, pp. 333–344, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  33. P. M. Rajković, S. D. Marinković, and M. S. Stanković, “Fractional integrals and derivatives in q-calculus,” Applicable Analysis and Discrete Mathematics, vol. 1, no. 1, pp. 311–323, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  34. Z. S. I. Mansour, “Linear sequential q-difference equations of fractional order,” Fractional Calculus & Applied Analysis, vol. 12, no. 2, pp. 159–178, 2009. View at Google Scholar · View at MathSciNet
  35. Y. Zhao, H. Chen, and Q. Zhang, “Existence results for fractional q-difference equations with nonlocal q-integral boundary conditions,” Advances in Difference Equations, vol. 2013, article 48, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  36. M. H. Annaby and Z. S. Mansour, q-fractional Calculus and Equations, vol. 2056 of Lecture Notes in Mathematics, Springer, Heidelberg, Germany, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  37. H. Ye, J. Gao, and Y. Ding, “A generalized Gronwall inequality and its application to a fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 328, no. 2, pp. 1075–1081, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. Q.-H. Ma and J. Pečarić, “Some new explicit bounds for weakly singular integral inequalities with applications to fractional differential and integral equations,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 894–905, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. K. M. Furati and N.-E. Tatar, “Inequalities for fractional differential equations,” Mathematical Inequalities & Applications, vol. 12, no. 2, pp. 279–293, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. Q.-X. Kong and X.-L. Ding, “A new fractional integral inequality with singularity and its application,” Abstract and Applied Analysis, vol. 2012, Article ID 937908, 12 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. F. M. Atıcı and P. W. Eloe, “Gronwall's inequality on discrete fractional calculus,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3193–3200, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  42. W. N. Li and W. Sheng, “Some Gronwall type inequalities on time scales,” Journal of Mathematical Inequalities, vol. 4, no. 1, pp. 67–76, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet